# SDR IPXA2020072988358

- Difficulty date: July 28, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 22,254 hours, 13,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Button
- Part number: NSA933680
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD PANEL EMERGENCY EXIT DISARM LIGHT DAMAGED.  REMOVED AND REPLACED OVER HEAD PANEL EMERGENCY EXIT DISARM LIGHT PUSH BUTTON HEAD.
